# SDR 20000912SH009

- Difficulty date: August 24, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N5256W
- Make and model: Cessna P210N
- Aircraft serial: P21000664
- Aircraft time: 3,054 hours
- Engine: Cont TSIO520P
- Engine time: 3,054 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: Failed
- Location: Engine
- Part time: 3,054 hours
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED AFTER TAKEOFF RESULTING IN FORCED LANDING.  INSPECTION OF ENGINE REVEALED CRANKSHAFT FAILED BETWEEN THE NR 2 AND NR 3 JOURNALS.  (X)
